Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Intersection of Lebesgue spaces $ L\sb 1$ and $ L\sb 2$


Author: S. J. Dilworth
Journal: Proc. Amer. Math. Soc. 103 (1988), 1185-1188
MSC: Primary 46B25; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1988-0955005-3
MathSciNet review: 955005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The linear topological properties of the intersection of Lebesgue spaces $ {L_1}$ and $ {L_2}$ are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25, 46E30

Retrieve articles in all journals with MSC: 46B25, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0955005-3
Article copyright: © Copyright 1988 American Mathematical Society